# SDR CA120202009

- Difficulty date: January 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Tube
- Part number: 461331
- Condition: Cracked
- Location: Lt Mlg Shock
- Part time: 16,863 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MLG SHOCK STRUT ASSY, OUTSTOP TUBE FOUND CRACKED DURING O/H.  LT MLG SEALS REPLACED AND NEW OUTSTOP TUBE INSTALLED.  ACFT RETURNED TO SERVICE.
